# SDR HALA2021043000052

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 5135
- Aircraft time: 26,318 hours, 36,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - MAIN ENTRY DOOR WILL NOT CLOSE PROPERLY // FOUND SAFETY WIRE ON LOCK ADJUSTMENT ARM CAUSING JAM. REMOVED AND REPLACED SAFETY. OPS CHECK OK. OK FOR SERVICE. REF AMM 52-11-01
